# SDR CA070830006

- Difficulty date: August 23, 2007
- Submitted: October 24, 2007
- Operation: General aviation
- Make and model: Dhav DHC7102
- Aircraft time: 34,433 hours
- Engine: Pwa PT6A50
- Propeller: Hamstd 24PF305
- System (JASC): 2760 · Drag Control System
- Part: Rod
- Part number: 72740251001
- Condition: Broken
- Location: Spoiler Ind
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING TROUBLESHOOTING, A PFCS INDICATOR PROBLEM, IT WAS NOTICED THAT THE ROD FOR THE RT IB ROLL SPOILER TRANSMITTER HAD SHEARED INSIDE OF THE ROD END AT THE SPOILER END. THERE WAS NO INDICATIONS OF THE ROD CONTACTING ANY OTHER SURFACE TO CAUSE IT TO BREAK, THE BREAK MAY HAVE DEVELOPED FROM A CRACK.  THE ROD WAS REPLACED AND THE AIRCRAFT RETURNED TO SERVICE. (TC NR 20070830006)
